# SDR CALA9701620

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT LIGHT ASSEMBLY.  THE WIRE WAS REPAIRED AND THE BATTERY WAS RECHARGED, OPERATION CHECKED GOOD IAW MM 33-50-0.
